MathSciNet Relay Station
MathSciNet bibliographic data
MR1955466 (2004b:15031) 15A24 (65H10)
Sun, Ji-gunag; Xu, Shu-Fang Perturbation analysis of maximal solution of the matrix equation $X+A\sp \ast X\sp {-1}A=P$. II. Linear Algebra Appl. 362 (2003), 211–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement